# SDR AALA202108028912

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 20,942 hours, 9,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL SHOWS "CHECK SLIDE PRESSURE" RIGHT OVER WING EXIT.  SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
